Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Burning post sex, difficulty passing urine. Taking femilon medication. Side effects?

i use femilon tablets 4 the past 4 days...unlike before iam having difficulty in having sex coz i dont get wet as like it a problem? and it burns alot after sex...also have difficulty in passing urine ...before it was like just after sex i pass urine with no problem at there any problem with that? and what are the side effects of this particular tablet?
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Femilon is an oral contraceptive pill and this will not cause the side effect that you are experiencing. Your symptoms could be due to an infection in the urinary tract or in the reproductive tract. We need to do a urine routine microscopy and a urine culture sensitivity to rule out an infection. Also, look for vagial discharge, fever or lower abdominal pain.
Meanwhile, drink a lot of water and cranberry juice.
femilon is generally a safe tablet but can sometimes cause bloating, nausea, weight gain and vascular problems. It should only be prescribed after a careful history and examination.
please see a physician. this definitely needs an evaluation
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor